Volume 35, Number 1
Preview Issue Next Issue

full paper access

Jiwei Zhang, Zhenli Xu, Xiaonan Wu and Desheng Wang

10.4208/jcm.1608-m4507

J. Comp. Math., 35 (2017), pp. 1-18.

Preview Full PDF 125 187 Article preview

full paper access

Russell B. Richins

10.4208/jcm.1604-m2014-0136

J. Comp. Math., 35 (2017), pp. 19-36.

Preview Full PDF 119 209 Article preview

full paper access

Dong Liao, Hui Zhang and Zhengru Zhang

10.4208/jcm.1607-m2014-0109

J. Comp. Math., 35 (2017), pp. 37-51.

Preview Full PDF 130 201 Article preview

full paper access

Xiaofeng Cai, Jun Zhu and Jianxian Qiu

10.4208/jcm.1609-m2014-0069

J. Comp. Math., 35 (2017), pp. 52-73.

Preview Full PDF 103 179 Article preview

full paper access

Xiaole Han, Hehu Xie and Fei Xu

J. Comp. Math., 35 (2017), pp. 74-90

Preview Full PDF 113 172 Article preview

full paper access

Fang Deng, Chao Zeng, Meng Wu and Jiansong Deng

J. Comp. Math., 35 (2017), pp. 91-120

Preview Full PDF 120 182 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80